# SDR USAA2012072700013

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 72,486 hours, 32,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 7122
- Condition: Inoperative
- Location: Cabin
- Part time: 49,107 hours, 19,894 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PUSH BUTTON TEST FAILS AT FORWARD UNIT.  REPLACED FORWARD LEFT EMERGENCY LIGHT POWER SUPPLY IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
